CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The application of the extending symmetry group approach in optical soliton communication 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 18, 页码: 3995-4008
Authors:  Ruan, HY;  Li, HJ;  Chen, YX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Gram-type pfaffian solution to the coupled discrete KP equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 5, 页码: 1089-1095
Authors:  Li, CX;  Ohta, Y
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30